Internal medicine (Tokyo, Japan) · 2017
Clonazepam-associated Bradycardia in a Disabled Elderly Woman with Multiple Complications.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Maruyoshi Hidetomo, Maruyoshi Natsue, Hirosue Motone, Ikeda Komei, Shimamoto Masaaki
Аннотация
We herein report an 87-year-old woman who was taking clonazepam at 1.5 mg/day. She was hospitalized with an old cerebral infarction complicated with symptomatic epilepsy, dementia, dyslipidemia, and chronic cholecystitis. Electrocardiogram revealed severe bradycardia at 31 beats/min. The bradycardia disappeared on day 3 after clonazepam withdrawal, although the serum clonazepam level had been within normal limits. She was diagnosed with clonazepam-associated bradycardia, which was likely related to the potential calcium channel-blocking properties of clonazepam. Because of age-related pharmacokinetic and pharmacodynamic changes, the adverse effects of clonazepam should be considered, especially in disabled elderly individuals with multiple comorbidities.